Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)



The positivity of the first coefficients of normal Hilbert polynomials

Authors: Shiro Goto, Jooyoun Hong and Mousumi Mandal
Journal: Proc. Amer. Math. Soc. 139 (2011), 2399-2406
MSC (2010): Primary 13H10; Secondary 13A30, 13B22, 13H15
Published electronically: December 16, 2010
MathSciNet review: 2784804
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ R$ be an analytically unramified local ring with maximal ideal $ \mathfrak{m}$ and $ d = \dim R > 0$. If $ R$ is unmixed, then $ \overline{\mathrm{e}}^{1}_I(R) \geq 0 $ for every $ \mathfrak{m}$-primary ideal $ I$ in $ R$, where $ \overline{\mathrm{e}}_I^1(R)$ denotes the first coefficient of the normal Hilbert polynomial of $ R$ with respect to $ I$. Thus the positivity conjecture on $ \overline{\mathrm{e}}_I^1(R)$ posed by Wolmer V. Vasconcelos is settled affirmatively.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 13H10, 13A30, 13B22, 13H15

Retrieve articles in all journals with MSC (2010): 13H10, 13A30, 13B22, 13H15

Additional Information

Shiro Goto
Affiliation: Department of Mathematics, School of Science and Technology, Meiji University, 1-1-1 Higashi-mita, Tama-ku, Kawasaki 214-8571, Japan

Jooyoun Hong
Affiliation: Department of Mathematics, Southern Connecticut State University, 501 Crescent Street, New Haven, Connecticut 06515-1533

Mousumi Mandal
Affiliation: Department of Mathematics, Indian Institute of Technology Bombay, Powai, Mumbai, 400076, India

Keywords: Associated graded ring, Rees algebra, normal ideal, normal Hilbert polynomial
Received by editor(s): July 1, 2010
Published electronically: December 16, 2010
Communicated by: Irena Peeva
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia